# SDR CNMA201304110001

- Difficulty date: April 4, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N387AX
- Make and model: Boeing 767319
- Aircraft serial: 24875
- Aircraft time: 88,416 hours, 18,321 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, LT ENGINE FUEL FILTER EICAS MSG CAME ON.  DIVERTED AND DUMPED 3000LBS OF FUEL.   R & R LT ENG FUEL FILTER IAW MM 73-11 SWAMPED TANKS IAW MM 12-11 AND RAN ENG IAW MM 71-11.  OPS CHECK GOOD AND LEAK CHECK GOOD.  OK FOR SERVICE AT THIS TIME.
